Rapidly oscillating traveling waves in systems with small diffusion
Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 254-262
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_2_a8,
author = {S. A. Kashchenko},
title = {Rapidly oscillating traveling waves in systems with small diffusion},
journal = {Differencialʹnye uravneni\^a},
pages = {254--262},
year = {1992},
volume = {28},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_2_a8/}
}
S. A. Kashchenko. Rapidly oscillating traveling waves in systems with small diffusion. Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 254-262. http://geodesic.mathdoc.fr/item/DE_1992_28_2_a8/